# SDR ASOA20140728242

- Difficulty date: July 28, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 36,272 hours, 27,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14530637002
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,   FOUND SEAT TRACK SUPPORT CORRODED BETWEEN FRAMES 36-41.  REMOVED CORROSION AND FOUND WITHIN LIMITS SRM 53-00-11.  RESTORED SURFACE PROTECTION IAW CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
